sexologist-icon
Blackout during periods
I get really unwell on first 3 days of my period. The Cramps are unbearable. I throw up everything that i eat, even the stomach acid, anything in my digestive system is thrown out. Symptoms: Diarrhea, body pain, cannot move, feels twisted in my stomach and lot of pain in the genitals. This happens every month inspite of ayurvedic tonics I take for cramps, like Ashokarishta. It wastes whole 2-3 days of mine. Last moment I have to rely on pain killers bcoz I throw those up too if I have them on the first day. Also, my cycle is not regular and I've been getting pimples from a few months. I think it's hormonal imbalance. Please suggest a helpful approach, or what medicines can I take to ease this for next time.
171 Views v

Answers (3)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Disha Sridhar
Obstetrician 13 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹800 for 24 hrs

If you really want to know the root cause of your problem and heal, please read my blogs on www.truhealing.com or practo health feeds. Hope that helps....
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Sarika Dahiphale
Infertility Specialist 12 yrs exp Pune

Free 3 day follow up

Chat Now

₹300 for 24 hrs

Get one ultrasound done to rule out other pelvic cause.....then take gynac opinion
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Venkat Raghav
General Physician Bangalore
Hello... You must consult doctor and get yourself examined.... Vomiting ,diarrhea can cause .......Blackout could be due to hypovolemia, your doctor will investigate for other causes like anemia, hypoglycemia, etc... Consult general physician ...............
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.